# SDR DALA2020072302629

- Difficulty date: July 23, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 60,129 hours, 7,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY LIGHTS ARE IN THE ARMED POSITION, ALL EMERGENCY LIGHTS ARE ILLUMINATED.  TROUBLESHOT IAW AWM 33-51-02. FOUND RELAY 26XE CONFIRMED BAD. R & R THE RELAY IAW AWM 33-51-02. CHECKED GOOD.
